# SDR ASOA2013062608508

- Difficulty date: June 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,138 hours, 14,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FS 280 BULKHEAD WEB HAS CORROSION DAMAGE.  REPAIR CLASSIFIED AS MAJOR.  REPAIRED IAW ECTC REO 670-53-11-594.
